# SDR IPXA2014031482268

- Difficulty date: March 4, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 60,045 hours, 10,066 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75092
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, NR 9 STRINGER CRACKED AT RT WING ACCESS THRU FUEL ACCESS HOLE 638AB.     REPAIRED STRINGER 9R IAW SRM 57-00-03, FIG 202, REPAIR 5, REV-5A.  MAJOR REPAIR.
